Works matching DE "ASSOCIATIVE rings"
Results: 897
Additive groups of zero square rings.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 55, doi. 10.1007/s10474-005-0177-z
- By:
- Publication type:
- Article
Rings of quotients of C(X) induced by points.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 215, doi. 10.1023/B:AMHU.0000049288.46182.1e
- By:
- Publication type:
- Article
FURTHER CHARACTERIZATIONS OF ARTINIAN RINGS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 1/2, p. 85, doi. 10.1023/B:AMHU.0000023209.57392.f6
- By:
- Publication type:
- Article
Left selfdistributive rings generated by idempotents.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 21, doi. 10.1023/B:AMHU.0000003888.23643.5d
- By:
- Publication type:
- Article
Prime ideals of principally quasi-Baer rings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 217, doi. 10.1023/A:1022873808997
- By:
- Publication type:
- Article
On the base radical class for associative rings.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 263, doi. 10.1023/A:1022882010815
- By:
- Publication type:
- Article
Graphs Defined by Orthogonality.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 698, doi. 10.1007/s10958-015-2393-6
- By:
- Publication type:
- Article
Stable Groups Over Associative Rings with 1/2. Description of Isomorphisms of the Stable Unitary Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 6, p. 609, doi. 10.1007/s10958-015-2337-1
- By:
- Publication type:
- Article
Abelian dqt-Groups and Rings on Them.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 494, doi. 10.1007/s10958-015-2328-2
- By:
- Publication type:
- Article
Stable Groups Over Associative Rings with 1 /2. A Description of Isomorphisms of the Stable Linear Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 407, doi. 10.1007/s10958-014-2000-2
- By:
- Publication type:
- Article
Associative rings with large center.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 691, doi. 10.1007/s10958-013-1352-3
- By:
- Publication type:
- Article
Quotient rings of graded associative rings. I.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 531, doi. 10.1007/s10958-012-1005-y
- By:
- Publication type:
- Article
On one class of modules that are close to Noetherian.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 5, p. 636, doi. 10.1007/s10958-010-0064-1
- By:
- Publication type:
- Article
Projections of Finite Rings.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 4, p. 353, doi. 10.1007/s10469-024-09750-5
- By:
- Publication type:
- Article
Projections of Semilocal Rings.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 2, p. 125, doi. 10.1007/s10469-022-09681-z
- By:
- Publication type:
- Article
Lattice Isomorphisms of Finite Local Rings.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 1, p. 59, doi. 10.1007/s10469-020-09579-8
- By:
- Publication type:
- Article
Prime and Homogeneous Rings and Algebras.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 345, doi. 10.1007/s10469-019-09556-w
- By:
- Publication type:
- Article
The Tensor Completion Functor in Categories of Exponential MR-Groups.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 2, p. 89, doi. 10.1007/s10469-018-9482-9
- By:
- Publication type:
- Article
Rings of Quotients of Finite AW-Algebras: Representation and Algebraic Approximation.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 4, p. 298, doi. 10.1007/s10469-014-9292-7
- By:
- Publication type:
- Article
The group K of a generalized matrix ring.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 3, p. 250, doi. 10.1007/s10469-013-9238-5
- By:
- Publication type:
- Article
Logic in representations of groups.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 1, p. 1, doi. 10.1007/s10469-012-9167-8
- By:
- Publication type:
- Article
Varieties of Associative Algebras Satisfying Engel Identities.
- Published in:
- Algebra & Logic, 2004, v. 43, n. 4, p. 271, doi. 10.1023/B:ALLO.0000035118.51742.41
- By:
- Publication type:
- Article
GORENSTEIN n-WEAK INJECTIVE AND GORENSTEIN n-WEAK FLAT MODULES UNDER EXCELLENT EXTENSIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 375, doi. 10.22103/jmmr.2023.20075.1319
- By:
- Publication type:
- Article
ON SKEW POWER SERIES-WISE MCCOY RINGS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 19, doi. 10.22103/jmmr.2022.19231.1227
- By:
- Publication type:
- Article
DIMENSION OF UNCOUNTABLY GENERATED SUBMODULES.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 35, p. 149, doi. 10.24330/ieja.1385180
- By:
- Publication type:
- Article
THE TELESCOPE CONJECTURE FOR VON NEUMANN REGULAR RINGS.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 35, p. 90, doi. 10.24330/ieja.1298175
- By:
- Publication type:
- Article
In Memoriam: Edmund Puczyłowski (13.02.1948 - 19.10.2021).
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 1
- Publication type:
- Article
J-IDEALS OF COMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 148, doi. 10.24330/ieja.852139
- By:
- Publication type:
- Article
THE TOTAL GRAPH OF ANNIHILATING ONE-SIDED IDEALS OF A RING.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 27, p. 61, doi. 10.24330/ieja.662957
- By:
- Publication type:
- Article
ON FINITE DIMENSIONAL ALGEBRAS WHICH ARE SUMS OF TWO SUBALGEBRAS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 131, doi. 10.24330/ieja.587018
- By:
- Publication type:
- Article
A GENERALIZATION OF SIMPLE-INJECTIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 76, doi. 10.24330/ieja.586952
- By:
- Publication type:
- Article
WEAKLY NIL-CLEAN INDEX AND UNIQUELY WEAKLY NIL-CLEAN RINGS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 180, doi. 10.24330/ieja.296326
- By:
- Publication type:
- Article
STRONGLY CLEAN ELEMENTS OF A SKEW MONOID RING.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 164, doi. 10.24330/ieja.296324
- By:
- Publication type:
- Article
CENTRAL TORSION UNITS OF INTEGRAL REALITY-BASED ALGEBRAS WITH A POSITIVE DEGREE MAP.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 21, p. 121, doi. 10.24330/ieja.296156
- By:
- Publication type:
- Article
Almost quasi clean rings.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 961, doi. 10.3906/mat-2012-77
- By:
- Publication type:
- Article
Stability in Commutative Rings.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 801, doi. 10.3906/mat-1911-101
- By:
- Publication type:
- Article
On uniformly pr-ideals in commutative rings.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 4, p. 1878, doi. 10.3906/mat-1902-102
- By:
- Publication type:
- Article
A generalization of π-regular rings.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 702, doi. 10.3906/mat-1808-74
- By:
- Publication type:
- Article
Extensions of quasipolar rings.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 15, doi. 10.3906/mat-1410-35
- By:
- Publication type:
- Article
Derivation-homomorphisms.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1374, doi. 10.3906/mat-1505-55
- By:
- Publication type:
- Article
Combining Euclidean and adequate rings.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 506, doi. 10.3906/mat-1502-58
- By:
- Publication type:
- Article
Generalized derivations on Jordan ideals in prime rings.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 2, p. 233, doi. 10.3906/mat-1211-42
- By:
- Publication type:
- Article
A characterization of Auslander category.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 5, p. 793, doi. 10.3906/mat-1110-29
- By:
- Publication type:
- Article
Extended cross product in a 3-dimensional almost contact metric manifold with applications to curve theory.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 2, p. 305, doi. 10.3906/mat-0910-103
- By:
- Publication type:
- Article
Cover for Modules and Injective Modules.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 111
- By:
- Publication type:
- Article
On Orthogonal Generalized Derivations of Semiprime Rings.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 2, p. 185
- By:
- Publication type:
- Article
Constructing Gröbner bases for Noetherian rings.
- Published in:
- Mathematical Structures in Computer Science, 2014, v. 24, n. 2, p. 1, doi. 10.1017/S0960129513000509
- By:
- Publication type:
- Article
On strongly coseparable modules.
- Published in:
- Arabian Journal of Mathematics, 2021, v. 10, n. 3, p. 599, doi. 10.1007/s40065-021-00333-1
- By:
- Publication type:
- Article
A generalization of Gorenstein injective modules.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 3, p. 225, doi. 10.32513/tmj/19322008156
- By:
- Publication type:
- Article
ON A CLASS OF SEMICOMMUTATIVE RINGS.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 69
- By:
- Publication type:
- Article